It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 Showing 1 - 20 of 40 for headaches after going off the pill. (0.186 seconds)


... You shouldn't do the weaning off thing, because that has not been studied in any clinical trials and probably isn't a good idea. ... (1 replies)
... I just went off of it a month ago, and I was supposed to start my period around today. My period was pretty irregular before I went on the pill, so I don't know if it will be irregular since I'm now off of it? ... (3 replies)
... I hear ya, believe me, I do! I was on the pill for about 18 years when I stopped in conjunction with having an endometrial ablation and a tubal ligation. ... (5 replies)

... for 12 yrs, while its not the same amount of time, I have had a few weird things go on with my body. ... (16 replies)
... My experience wasn't bad at all going off. I'd been on the pill for 20 years, didn't even remember what the real "me" was. I had zero libido, headaches, horrible periods, moody, weight gain. ... (4 replies)
... Everyone's experiences are different when they go off the pill. ... (5 replies)
... after 8 years. I am worried about the "withdrawal" symptoms I may experience. I had bad reactions when switching brands and even missing a couple of days! ... (2 replies)
... After being on many different pills for 7 years I recently i went off the pill because i was getting too many headaches and i wanted to see if the pill was causing them. ... (2 replies)
... although normallly 2 days after I stop my pill I DO get my period, so its hard to tell what is going on right now...today is 7 days off the pill and last night I had the most horrendous headache of my life....between the eyes and my temples. ... (0 replies)
... I am 51 and thinking of going off the pill as I think it is time. ... (6 replies)
... It is likely your headaches will improve after stopping Nuvaring though it may take a month or 2 to feel completely better. ... (2 replies)
... Migrains. After doing some research last week I began feeling certain that the pills were the cause. I also realized after all off the research that the pills are probably responsible for a lot of my other problems. Well, after 4 days off the pill, I'm pretty sure my headaches are starting to subside. ... (4 replies)
... Does anyone who has been diagnosed with or battled endometriosis have any insight into going OFF of the pill? ... (3 replies)
... I was on Alesse for 7 years and discontinued them in Dec. 2006. I had regular periods before going on the pill and expected them to return to normal after stopping them. My first cycle was 38 days long, the second was also 38days long, then 29 days, then 31 days, then 49 days, then 49 days again. ... (16 replies)
... I have taken The Pill on 3 separate occasions. The first was when I was 22 years old and wanted to skip my period for a few months. I took it for 4 months and finally gave up after constant daily spotting. ... (8 replies)
... Thanks for asking! I'll try to be as helpful as I can, because, as you said, I'm always in support of women going off the pill. ... (5 replies)
... Hi! I'd like to join this thread, too. I was just about to start one on this very topic actualy so I'm glad I found this one...I am on the pill and in Jan. it will be 3 years i've been on it total. I'd like to get OFF for awhile in Dec or Jan. ... (11 replies)
... Do I have anyone in the same boat as me? ... (2 replies)
The patch
Aug 15, 2014
... So I was wondering if anyone has had any problems while on the patch? ... (1 replies)
... Well, my little journey with the depo shot started off as a wonderful thing....No more pills, no more hormone fluctuations, eventually no more periods...Ah. Just the thought of it.....But then the reality set in. ... (0 replies)




Pages: 1 2

All times are GMT -7. The time now is 08:04 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!